RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Integers, 2018, том 18, страницы 38–9 (Mi integ3)  

Packing sets over finite abelian groups

Oliver Roche-Newtona, Ilya D. Shkredovbcd, Arne Winterhofa

a Johann Radon Institute for Computational and Applied Mathematics, Austrian Academy of Sciences, Linz, Austria
b Division of Number Theory, Steklov Mathematical Institute, Moscow, Russia
c IITP, Moscow, Russia
d MIPT, Dolgoprudnii, Russia

Финансовая поддержка Номер гранта
Austrian Science Fund F5509
F5511-N26
P 30405-N32
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
The first and third authors are supported by the Austrian Science Fund FWF Projects F5509 and F5511-N26, respectively, which are part of the Special Research Program “Quasi-Monte Carlo Methods: Theory and Applications” as well as by FWF Project P 30405-N32. The second author was supported in part by the Program of the Presidium of the Russian Academy of Sciences 01 “Fundamental Mathematics and its Applications’ under grant PRAS-18-01.



Тип публикации: Статья
Поступила в редакцию: 29.06.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/integ3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018